American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 163 found      Go to page: 1 2 3 4 > >>

[1] Joaquim Martín and Mario Milman. A note on Coulhon type inequalities. Proc. Amer. Math. Soc. 142 (2014) 4221-4237.
Abstract, references, and article information   
View Article: PDF

[2] Pilar Silvestre. Capacities and embeddings via symmetrization and conductor inequalities. Proc. Amer. Math. Soc. 142 (2014) 497-505.
Abstract, references, and article information   
View Article: PDF

[3] Marian Bocea and Mihai Mihăilescu. On the continuity of the Luxemburg norm of the gradient in $L^{p(\cdot)}$ with respect to $p(\cdot)$. Proc. Amer. Math. Soc. 142 (2014) 507-517.
Abstract, references, and article information   
View Article: PDF

[4] S. V. Astashkin and K. E. Tikhomirov. A probabilistic version of Rosenthal's inequality. Proc. Amer. Math. Soc. 141 (2013) 3539-3547.
Abstract, references, and article information   
View Article: PDF

[5] Constantinos Kardaras and Gordan Žitković. Forward-convex convergence in probability of sequences of nonnegative random variables. Proc. Amer. Math. Soc. 141 (2013) 919-929.
Abstract, references, and article information   
View Article: PDF

[6] David Alonso-Gutiérrez, Jesús Bastero and Julio Bernués. Factoring Sobolev inequalities through classes of functions. Proc. Amer. Math. Soc. 140 (2012) 3557-3566.
Abstract, references, and article information   
View Article: PDF

[7] H. N. Mhaskar and S. Tikhonov. Wiener type theorems for Jacobi series with nonnegative coefficients. Proc. Amer. Math. Soc. 140 (2012) 977-986. MR 2869082.
Abstract, references, and article information   
View Article: PDF

[8] Mieczysław Mastyło. Lattice structures on some Banach spaces. Proc. Amer. Math. Soc. 140 (2012) 1413-1422. MR 2869126.
Abstract, references, and article information   
View Article: PDF

[9] Javier Carrillo-Alanís. On local Khintchine inequalities for spaces of exponential integrability. Proc. Amer. Math. Soc. 139 (2011) 2753-2757. MR 2801616.
Abstract, references, and article information   
View Article: PDF

[10] Yoshihiro Mizuta, Takao Ohno and Tetsu Shimomura. Weighted Orlicz-Riesz capacity of balls. Proc. Amer. Math. Soc. 138 (2010) 4291-4302. MR 2680055.
Abstract, references, and article information   
View Article: PDF

[11] Piotr Hajłasz and Zhuomin Liu. A compact embedding of a Sobolev space is equivalent to an embedding into a better space. Proc. Amer. Math. Soc. 138 (2010) 3257-3266. MR 2653955.
Abstract, references, and article information   
View Article: PDF

[12] Andrei Biryuk. An optimal limiting $2D$ Sobolev inequality. Proc. Amer. Math. Soc. 138 (2010) 1461-1470. MR 2578540.
Abstract, references, and article information   
View Article: PDF

[13] Sun-Sig Byun and Seungjin Ryu. Global estimates in Orlicz spaces for the gradient of solutions to parabolic systems. Proc. Amer. Math. Soc. 138 (2010) 641-653. MR 2557181.
Abstract, references, and article information   
View Article: PDF

[14] Jean Van Schaftingen. Limiting fractional and Lorentz space estimates of differential forms. Proc. Amer. Math. Soc. 138 (2010) 235-240. MR 2550188.
Abstract, references, and article information   
View Article: PDF

[15] Jan Vybíral. On sharp embeddings of Besov and Triebel-Lizorkin spaces in the subcritical case. Proc. Amer. Math. Soc. 138 (2010) 141-146. MR 2550178.
Abstract, references, and article information   
View Article: PDF

[16] Anton R. Schep. Products of Cesàro convergent sequences with applications to convex solid sets and integral operators. Proc. Amer. Math. Soc. 137 (2009) 579-584. MR 2448578.
Abstract, references, and article information   
View Article: PDF

[17] Sergei V. Astashkin and Lech Maligranda. Cesàro function spaces fail the fixed point property. Proc. Amer. Math. Soc. 136 (2008) 4289-4294. MR 2431042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Andrew G. Bakan. Representation of measures with polynomial denseness in $\mathbf {L}_{p} (\mathbb {R}, d\mu )$, $0<p<\infty $, and its application to determinate moment problems. Proc. Amer. Math. Soc. 136 (2008) 3579-3589. MR 2415042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Serguei V. Astashkin and Guillermo P. Curbera. Rademacher multiplicator spaces equal to $L^\infty $. Proc. Amer. Math. Soc. 136 (2008) 3493-3501. MR 2415033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Natan Kruglyak and Eric Setterqvist. Sharp estimates for the identity minus Hardy operator on the cone of decreasing functions. Proc. Amer. Math. Soc. 136 (2008) 2505-2513. MR 2390520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] N. J. Kalton and T. Kucherenko. Rademacher bounded families of operators on $L_1$. Proc. Amer. Math. Soc. 136 (2008) 263-272. MR 2350412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Z. Ditzian and A. V. Prymak. Sharp Marchaud and converse inequalities in Orlicz spaces. Proc. Amer. Math. Soc. 135 (2007) 1115-1121. MR 2262913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Harald Hanche-Olsen. On the uniform convexity of $L^p$. Proc. Amer. Math. Soc. 134 (2006) 2359-2362. MR 2213709.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Joaquim Martín and Mario Milman. Symmetrization inequalities and Sobolev embeddings. Proc. Amer. Math. Soc. 134 (2006) 2335-2347. MR 2213707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Shinya Moritoh, Miyuki Niwa and Takuya Sobukawa. Interpolation theorem on Lorentz spaces over weighted measure spaces. Proc. Amer. Math. Soc. 134 (2006) 2329-2334. MR 2213706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Anna Kaminska and Yves Raynaud. Isomorphic $\ell^p$-subspaces in Orlicz-Lorentz sequence spaces. Proc. Amer. Math. Soc. 134 (2006) 2317-2327. MR 2213705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Jean van Schaftingen. Universal approximation of symmetrizations by polarizations. Proc. Amer. Math. Soc. 134 (2006) 177-186. MR 2170557.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] D. A. Redett. Brangesian spaces in $H^p(\mathbf{T}^2)$. Proc. Amer. Math. Soc. 133 (2005) 2689-2695. MR 2146215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Rajeev Kumar and Romesh Kumar. Composition operators on Banach function spaces. Proc. Amer. Math. Soc. 133 (2005) 2109-2118. MR 2137878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] M. M. Popov. A hereditarily $\ell_1$ subspace of $L_1$ without the Schur property. Proc. Amer. Math. Soc. 133 (2005) 2023-2028. MR 2137868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 163 found      Go to page: 1 2 3 4 > >>